# SDR P5CA2016080200181

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,604 hours, 2,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG OUT TEMP AUTO EVENT AND CHECK RISING TEMP 29C.  FLUSH RT IDG OIL SYS IAW 12-13-07, OIL LEAK CK NORMAL NEED FURTHER MONITOR.
